# SDR MASA2021031200063

- Difficulty date: March 12, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 37,012 hours, 29,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 3DF INOP. MAINTENANCE IS TROUBLE SHOOTING.
